# SDR USAA040120

- Difficulty date: March 24, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,553 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM CORRODED AND PITTING 1 INCH BY 4 INCH AREA, RT KEELBEAM LOWER SURFACE STATION 663.75 TO 727.  INSTALLED REPAIR STRAP PER EA 78097.  LEVEL 1 TASK NR C53-212-01.  (M)
